# SDR 2005FA0000640

- Difficulty date: March 17, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N7360J
- Make and model: Piper PA-28-140
- Aircraft serial: 2824712
- Engine: Lyc O320*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 62444003
- Condition: Cracked
- Location: Fuselage
- Part time: 5,597 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION.  NO EXTERNAL INDICATIONS.  NO DAMAGE HISTORY.  BULKHEAD AFT FUSELAGE CRACKED AND KINKED.  (K)
